Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Heat Transfer Research
Facteur d'impact: 0.404 Facteur d'impact sur 5 ans: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Imprimer: 1064-2285
ISSN En ligne: 2162-6561

Volumes:
Volume 51, 2020 Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.2011001317
pages 267-283

An Optimal Homotopy Asymptotic Method Solution of Injection of a Newtonian Fluid Through One Side of a Long Vertical Channel

Saeed Islam
Department of Mathematics, Abdul Wali Khan University Mardan, 23200 Pakistan
Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA
Ishtiaq Ali
44000, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad, Pakistan.
Manzoor Ellahi
COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

RÉSUMÉ

In this paper, the Optimal Homotopy Asymptotic Method is adopted for solving a nonlinear ordinary differential equations arising in the study of injection of a Newtonian fluid through one side of a long vertical channel. It is found that transformation proposed by Wang and Salak (1974) reduces the governing equations into a set of nonlinear ordinary differential equations subject to the relevant boundary conditions. These equations have been solved approximately by using the Optimal Homotopy Asymptotic Method (OHAM) and for assessment it is approximated by the Homotopy Analyses Method. The velocity field and heat transfer on the walls is examined carefully by various Reynolds and Peclet numbers.